# SDR ASOA2015072513463

- Difficulty date: July 25, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 597-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT RAIL SEGMENT FS 597-661 HAS CORROSION.  EVALUTED SEAT RAIL FS 597-661 ON 41 SIDE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-AO1.  INSTALLED NEW SEAT RAIL IAW AMM 53-00-49-400-801-AO1.
